Archived

This topic is now archived and is closed to further replies.

Let's Gooooo

43 posts in this topic

Day 23:

I'm stil experiencing the cystic acne on my back that started when I started accutane. I feel like the red marks have cleared up on my face since I've started, if only slightly. I'm experiencing an ugly zit right above my right eyebrow right now... Boo. I'm confident it will be gone soonish though. My derm appointment for my next month is in 4 days!

I went to an improv show last night and one of the things they started improving about was acne. None of them knew anything about acne, with their gorgeous complextions, so at first they were talking about using neosporin to clean it. The only other way they knew, accutane, was then brought up. They were all just like "JUST GO GRAB ACCUTANE AND YOULL BE FINE." I was just like... yeah. Not quite how it works. Haha, oh well. Ignorance is bliss!

12 days til I'm on vacation!

Share this post


Link to post
Share on other sites

Day 28ish:

For the past few days I've been getting two pus filled actives a day that rise and are gone by the time I go to bed. But I can look at my face and then an hour later see a new one starting to rise. It's really weird... On another note, I feel like my face has gotten slightly more red in complection.

I had my dermatology appointment on Tuesday. He bumped me up to 60 mg/day, which I'm happy about!

I leave for vacation in 7 days. You could say I'm excited :)

Share this post


Link to post
Share on other sites

Day 34 or 35:

I definitely think my skin has gotten worse. That's alright, I knew it was going to happen at some point. My acne just seems more red... And I've broken out along my jawline on the left side and on the left side temple area. My forehead hasn't had one in a few days, though!

BMarieWantsNoAcne: I think it's going well! I think it's to be expected that a higher dose may make my acne slightly worse at the start. I'm so happy I'm on this dose so I can reach my total dose in 6 months! Honestly, the only difference I've noticed is slightly more skin flaking. But nothing too bad!

I leave for vacation tomorrow! I have all my acne supplies (and sunscreen!) packed and am ready to go!

Share this post


Link to post
Share on other sites

Note to self:

Don't let people suck on your neck while on Accutane. I feel like it makes all parts of the skin more fragile... A guy gave me two huge hickies and he barely even did anything to my neck. I was pretty pissed that that happened... but oh well.

My skins looking better, I would say! Scars seem to be lightening!

Share this post


Link to post
Share on other sites

Day 50:

I think my scarring is reducing, but my skin still has a lot of work to do. Still breaking out. Can't wait for the day when I stop getting break outs. Shouldn't be too far now!

Share this post


Link to post
Share on other sites

Day 51:

In the past couple of weeks I have started to see some side effects. The first, and most common, is my dry lips. I have started having to apply chapstick two to three times a day besides after waking up and going to sleep. I really started feeling it when I got a cold a week ago, when the spot above my upper lip was really dry. The other side effect I am seeing is eczema (I think) all over both of my arms. It started out just on my hands, which I moisturized and it went away. A few days later, I noticed it was on both arms. By the end of the day, it was pretty noticeable. To counteract this, I just have been applying lotion on my arms when I wake up and go to sleep... and so far have had no other problems.

P.S: I didn't burn at all on vacation! That like, never happens. So I'm pretty pumped about that!

Share this post


Link to post
Share on other sites

Day 60:

I had my third dermatology appointment today! The only problem with that was that I don't go back to university until next Tuesday, so I'm still at home... but my dermatologist is in my university town. So, of course, I had to make the drive over to see him. It's only a 2.5 hour drive one way so it wasn't terribly bad.

I only heard good things. I really haven't been having problems with the medication besides that eczema on my arms, which is gone now. On the flipside, though, I'm still at the stage where I'm questioning if the medication is working wink.png So he upped my dosage to 80 mg a day, along with changing the generic brang from claravis to somethings starting with an A... I don't think this should have any effect? I'm definitely nervous. I feel like this will cause my skin to continue purging everything, whereas if I stayed at 60, my skin would have more time to heal. I'm trusting him though, and I'm confident after this month things will start getting much better on 80! I've heard the 3rd month is near the top of the hill, having beared the first two months with little changes... I just have to go through one more month of it! After living with acne for a few years, I can do one more month. I'm expecting big things in months four and five, and then making everything "perfect" on month six! I can dream, yes?

Only optimism brothas!

Share this post


Link to post
Share on other sites

Day 62:

I got a big one on the left side of my forehead. It's not pretty, but I just try and remember where I'll be at in a few months. It's tough! I always forget to report that I actually have been experiencing a pretty significant side effect since around day 30. I probably get a nose bleed at least once every other day, although most times it's more like once or twice a day. I don't know why I kept forgetting to report that, it's pretty significant. Also, I'm not sure if it's just because I've been lazier because I'm on break, but it feels like my body needs at least 10 hours of sleep a night. I've definitely been feeling more tired these past few weeks. Maybe it'll change when school starts soon.

Only Optimism broshifive.gif

Share this post


Link to post
Share on other sites

Also, just watched this:

It's an update on the teenage boy who was featured in the documentary "Dying for Clear Skin." It is REALLY interesting!

Share this post


Link to post
Share on other sites

I'm on about day 86. I've seen some good changes since I last posted! My red marks are fading. I looked at pictures that I took when I took the first pill and I have definitely improved. I still have a long ways to go, though. Although I dont seem to be getting spots on my cheeks or chin area anymore, I still am getting some every few days on my forehead. I still have been getting bloody noses and have continued to use moisturizer to combat eczema.

I'm looking for BIG changes in this month. This is the month I have been waiting for since day 1. I've heard this is when a lot of things start to happen. I'm pretty much at my halfway mark! I'm going to continue to take 80 mg for the next three months.

SO EXCITED <3

Share this post


Link to post
Share on other sites

This month was a disappointment. It was not what I had hoped for at all :/ Although my skin didn't regress, thank goodness, it didn't get any better. It has been pretty much completely static for this past month. I think the prevalence of breaking out on my forehead has decreased, but I don't know. I've just been really hoping this accutane would clear me completely and with only 2 months and 10 days left, I'm not sure.

Share this post


Link to post
Share on other sites

Soooo I took my first pill for my final month this morning! It's day 151. Bad news though. My doctor called and said I need to drop down to 40 (from 80) because my liver enzymes were too high. I'm worried this will affect progress :( I've already hit 130 kg though total... What do people think about this?

Share this post


Link to post
Share on other sites

Only 14 more days left! I stuck with the 80 mg, btw. Can't wait to see what's in store for these last two weeks. Ive noticed that since being on this, my skin has more of a red pigmentation. Will redness start to fade after that?

Share this post


Link to post
Share on other sites

Only 14 more days left! I stuck with the 80 mg, btw. Can't wait to see what's in store for these last two weeks. Ive noticed that since being on this, my skin has more of a red pigmentation. Will redness start to fade after that?

Mate from what I have read, the redness will slowly go away with time. There are probably products that could help with this, but I haven't really looked into it yet. I suggest maybe finding some peoples logs that you know finished before you. I am in the same spot as you, I finished on the second of May, so just a week and a bit before you. If I find anything, either through personal experience or other peoples logs, I will let you know.

Also if you still have acne I might be able to give you a pick up, my facial acne has calmed down a lot in the first few days post-Accutane.

Lastly a lower dose won't harm your treatment, so long as it is equal to 0.5-1mg/kg/day and meets your accumulative dose. If you have already met the accumulative dose then there is absolutely nothing to bother about.

Share this post


Link to post
Share on other sites

Congratulations on finishing man! That's awesome. I need to check out your log.

I really hope the breakouts go down. I still get one on my forehead every other day. I'm just excited to be done in 4 days! :)

Share this post


Link to post
Share on other sites

Well, I took my last pill this morning. It will be weird not to take a pill morning and night after having done that for 7.5 months (I did a month and a half of other medication before accutane). Ill keep everyone posted on how my skin goes. Right now everything looks pretty good! No actives and the red marks are fading. I hope for this progress to improve in the coming months!

1 person likes this

Share this post


Link to post
Share on other sites